MAUDE Adverse Event Report: PFM MEDICAL, INC. ASEPT; BOTTLE, COLLECTION, VACUUM

PFM MEDICAL, INC. ASEPT; BOTTLE, COLLECTION, VACUUM
Model Number M7052
Medical Device Problem Codes Off-Label Use (1494); Suction Problem (2170)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed and no deviations were observed.There were no non-conformance's or capas that were identified that could have contributed to the reported issue.The product and materials met all requirements.No similar complaints for this product have been received.The retained product from the production lot was evaluated and found to still have vacuum as demonstrated by the vacuum indicator.The risk of this issue is covered in the risk assessment.No trend has been identified.The ifu was reviewed and found that the product was used off label.The product is indicated for pleural and peritoneal drainage.The product was used for a therapeutic phlebotomy which is off label use.The root cause of this issue is use error.
 
Event or Problem Description
Canister initially started to pull blood but then seemed to reverse back into the patient.Clinical teams were alerted to monitor patient.What was the original intended procedure? therapeutic phlebotomy.What problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working).

Brand Name
ASEPT
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
PFM MEDICAL, INC.
1916 palomar oaks way
suite 150
carlsbad CA 92008
Manufacturer (Section G)
PFM MEDICAL, INC.
1916 palomar oaks way
suite 150
carlsbad CA 92008
Manufacturer Contact
troy taylor
1916 palomar oaks way
suite 150
carlsbad, CA 92008
7607588749
MDR Report Key21527940
Report Number3013666218-2025-00001
Device Sequence Number7735267
Product Code KDQ
UDI-Device Identifier00813623015746
UDI-Public00813623015746
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/25/2026
Device Model NumberM7052
Device Catalogue NumberM7052
Device Lot Number2308-047
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient EthnicityNon Hispanic